Approximate radical of ideals with clusters of roots

Janovitz-Freireich, Itnuit and Rónyai, Lajos and Szántó, Ágnes (2007) Approximate radical of ideals with clusters of roots. Mathematics in Computer Science, 1 (2). pp. 393-425.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29
URI: http://eprints.sztaki.hu/id/eprint/4901

Update Item Update Item